Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 9, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 27, 2013, 1:39 AM EDT for Claiborne County, Hancock County, Tennessee. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 1:39 AM EDT (05:39 UTC)
- Expired
- Jun 27, 2013, 2:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Claiborne County, TN, Hancock County, TN
The radar
The Knoxville radar (KMRX), 32 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:45 AM EDT | TSTM WND DMG | 8 Ne Tazewell, TN | ONE TREE DOWN NEAR CEDAR GROVE ROAD. |
| Jun 27, 1:50 AM EDT | TSTM WND DMG | Tazewell, TN | SEVERAL TREES DOWN ACROSS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 10:55 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
439
WFUS54 KMRX 270539
TORMRX
TNC025-067-270615-
/O.NEW.KMRX.TO.W.0009.130627T0539Z-130627T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
139 AM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
CLAIBORNE COUNTY IN EAST TENNESSEE...
HANCOCK COUNTY IN EAST TENNESSEE...
* UNTIL 215 AM EDT
* AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF HARROGATE-SHAWANEE...OR 7 MILES SOUTH OF MIDDLESBORO.
DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SNEEDVILLE...HARROGATE-SHAWANEE...TAZEWELL...SANDLICK...LONE
MOUNTAIN...HOWARD QUARTER...EVANSTON AND TREADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR
VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT
THURSDAY MORNING FOR EAST TENNESSEE.
&&
LAT...LON 3655 8319 3641 8322 3639 8330 3642 8335
3641 8339 3642 8342 3640 8346 3637 8345
3637 8350 3641 8379 3644 8381 3642 8383
3644 8386 3643 8388 3659 8388
TIME...MOT...LOC 0539Z 279DEG 33KT 3650 8368
$$
DH1 follow-up statement
676
WWUS54 KMRX 270607
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 AM EDT THU JUN 27 2013
TNC025-067-270615-
/O.CON.KMRX.TO.W.0009.000000T0000Z-130627T0615Z/
CLAIBORNE TN-HANCOCK TN-
207 AM EDT THU JUN 27 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR HANCOCK
AND EASTERN CLAIBORNE COUNTIES...
AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HOWARD QUARTER...
OR 13 MILES NORTH OF RUTLEDGE...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
SNEEDVILLE...HOWARD QUARTER...EVANSTON AND TREADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3655 8319 3641 8322 3639 8330 3642 8335
3641 8339 3642 8342 3640 8346 3637 8345
3637 8350 3641 8379 3644 8381 3642 8383
3644 8386 3643 8388 3659 8388
TIME...MOT...LOC 0607Z 279DEG 32KT 3646 8344
$$
DHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 27, 1:18 AM EDT, 21 minutes earlier.
Area forecast discussion, Jun 27, 1:18 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 118 AM EDT THU JUN 27 2013 .AVIATION...COMPLEX OF STRONG TO SEVERE STORMS STARTING TO AFFECT TAF SITES AT THIS TIME...WITH THE STRONGER STORMS EXPECTED TO PASS THRU TYS AND CHA BEFORE DAYBREAK. A WIND SHIFT AND GUSTY WINDS WILL BE THE MAIN THREAT...AND A POSSIBILITY FOR AT LEAST A LOWERING TO MVFR CATEGORY AS THE STORMS PASS OVER. EXPECT IMPROVEMENT TO VFR AFTER MID TO LATE MORNING. WON'T RULE OUT NEW CONVECTION DEVELOPING INTO THE AFTERNOON...BUT OPTED FOR VCTS AND TEMPO SHOWERS FOR NOW. DECREASING CLOUDS IN THE EVENING MAY ALLOW FOR LOWERING CEILINGS AND VISBY AS PATCHY FOG TRIES TO DEVELOP BY OR AFTER 28/06Z. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG
Hazardous weather outlook, Jun 26, 2:57 PM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 257 PM EDT WED JUN 26 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-271900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 257 PM EDT WED JUN 26 2013 /157 PM CDT WED JUN 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE AFTERNOON HOURS ACROSS THE REGION. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO INCREASE IN COVERAGE ACROSS THE OHIO VALLEY LATER THIS AFTERNOON AND EVENTUALLY BUILD INTO THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WINDS. LARGE HAIL AND EVEN AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS MAY REACH IN EXCESS OF 1 INCH PER HOUR WITH SOME OF THE STORMS WHICH MAY CAUSE MINOR FLOODING OF LOW LYING OR FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... STORMS FROM WEDNESDAY NIGHT MAY LINGER INTO THURSDAY MORNING. AN UPPER LEVEL TROUGH WILL DROP SOUTHWARD TO THE AREA ON FRIDAY...BRINGING A COLD FRONT AND ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY HAVE POTENTIAL TO PRODUCE STRONG GUSTY WINDS AND HAIL. THE TROUGH WILL PERSIST OVER THE EASTERN HALF OF THE COUNTRY THROUGH TUESDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. WHILE THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS TIME THROUGH THE WEEKEND AND EARLY NEXT WEEK...LOCALLY HEAVY RAINFALL MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO THURSDAY.
In the hours before
Special weather statement, Jun 26, 11:01 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1101 PM EDT WED JUN 26 2013 TNZ014>016-037>039-270345- CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN-UNION TN- 1101 PM EDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...HANCOCK...EASTERN HAMBLEN...GRAINGER...CLAIBORNE AND UNION COUNTIES UNTIL 1145 PM EDT... AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF TAZEWELL...OR 9 MILES NORTHWEST OF RUTLEDGE...MOVING EAST AT 30 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SNEEDVILLE... TAZEWELL...BEAN STATION...LONE MOUNTAIN...THORN HILL...HOWARD QUARTER...EVANSTON...TREADWAY...MOORESBURG AND KLONDIKE. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DH
Special weather statement, Jun 26, 11:12 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1112 PM EDT WED JUN 26 2013 TNZ014>016-037>039-270400- CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN-UNION TN- 1112 PM EDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAWKINS...HANCOCK... HAMBLEN...GRAINGER...CLAIBORNE AND UNION COUNTIES UNTIL MIDNIGHT EDT... AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MAYNARDVILLE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUTLEDGE...BEAN STATION...SPRINGDALE...SANDLICK...LONE MOUNTAIN...THORN HILL...HOWARD QUARTER...TREADWAY...MOORESBURG AND EVANSTON. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! DH
Special weather statement, Jun 26, 11:41 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1141 PM EDT WED JUN 26 2013 TNZ014>016-038-039-270430- CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-HANCOCK TN-HAWKINS TN- 1141 PM EDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...HANCOCK...HAMBLEN... GRAINGER AND CLAIBORNE COUNTIES UNTIL 1230 AM EDT... AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF RUTLEDGE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES OR PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAN STATION...THORN HILL...MOORESBURG...TREADWAY...KLONDIKE AND ST. CLAIR. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! DH
Special weather statement, Jun 27, 12:36 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1236 AM EDT THU JUN 27 2013 TNZ016-017-042-044-270515- HAWKINS TN-NORTHWEST GREENE TN-SULLIVAN TN-WASHINGTON TN- 1236 AM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE...HAWKINS...WASHINGTON AND SULLIVAN COUNTIES UNTIL 115 AM EDT... AT 1234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROGERSVILLE...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSPORT... SURGOINSVILLE...COLONIAL HEIGHTS...GRAY...KEPLER...BAILEYTON... JEAROLDSTOWN...CHURCH HILL...FALL BRANCH...SULLIVAN GARDENS AND TRI-CITY AIRPORT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DGS
Special weather statement, Jun 27, 12:55 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1255 AM EDT THU JUN 27 2013 TNZ042-270545- NORTHWEST GREENE TN- 1255 AM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 145 AM EDT... AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF RUSSELLVILLE...OR 12 MILES EAST OF MORRISTOWN...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOSHEIM...ROMEO... BAILEYTON AND CHUCKY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DGS
Special weather statement, Jun 27, 1:29 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 129 AM EDT THU JUN 27 2013 TNZ017-018-046-270615- JOHNSON TN-NORTHWEST CARTER TN-SULLIVAN TN- 129 AM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARTER...JOHNSON AND SULLIVAN COUNTIES UNTIL 215 AM EDT... AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF JOHNSON CITY...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAIN CITY...BLUFF CITY...SOUTH HOLSTON DAM...SADIE...DOEVILLE...SHADY VALLEY AND NEVA. DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 12:18 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 57 min |
| Jun 27, 1:13 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Scott and 1 more | 47 min |
| Jun 27, 1:20 AM EDT | Areal Flood Advisory | MRX | Sullivan, Washington | 115 min |
| Jun 27, 2:01 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more | 44 min |
| Jun 27, 2:05 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Sevier, Union | 40 min |
| Jun 27, 3:36 AM EDT | Areal Flood Advisory | MRX | Blount, Sevier | 54 min |
| Jun 27, 3:41 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 49 min |
| Jun 27, 5:12 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Knox, Sevier | 48 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.